Alert archive / Ohio / River Flood Warnings in 2014
River Flood Warning 67, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Apr 8, 2014, 7:29 AM EDT for Defiance County, Henry County, Ohio. It took effect at Apr 8, 2014, 8:00 AM EDT. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2014, 7:29 AM EDT (11:29 UTC)
- In effect from
- Apr 8, 2014, 8:00 AM EDT
- Expired
- Apr 10, 2014, 8:00 AM EDT
- In force
- 48 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Defiance County, OH, Henry County, OH
The radar
The Northern Indiana radar (KIWX), 99 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maumee River near Defiance (DEFO1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
369
WGUS43 KIWX 081129
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
729 AM EDT TUE APR 8 2014
...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS...
MAUMEE RIVER AT FORT WAYNE AFFECTING ALLEN AND PAULDING COUNTIES
MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES
.RECENT HEAVY RAINFALL WILL LEAD TO MINOR FLOODING ALONG AREA RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
INC003-OHC125-091129-
/O.NEW.KIWX.FL.W.0066.140408T1139Z-140410T2247Z/
/FTWI3.1.ER.140408T1139Z.140409T0600Z.140409T2247Z.NO/
729 AM EDT TUE APR 8 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLOOD WARNING FOR
THE MAUMEE RIVER AT FORT WAYNE
* UNTIL THURSDAY EVENING.
* AT 7 AM TUESDAY THE STAGE WAS 16.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY MORNING
AND CREST NEAR 17.7 FEET AROUND 8 AM WEDNESDAY APRIL 9 AND FALL
BELOW FLOOD STAGE AROUND 6 PM WEDNESDAY APRIL 9.
* AT 18.0 FEET...THE LOWEST UNPROTECTED CITY STREETS BEGIN TO FLOOD.
A FEW RESIDENTS OF RIVER HAVEN ARE AFFECTED BY HIGH WATER.
&&
LAT...LON 4107 8513 4110 8511 4110 8505 4113 8495
4111 8492 4106 8503
$$
OHC039-069-091129-
/O.NEW.KIWX.FL.W.0067.140408T1200Z-140410T1200Z/
/DEFO1.1.ER.140408T1200Z.140409T0000Z.140409T1200Z.NO/
729 AM EDT TUE APR 8 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLOOD WARNING FOR
THE MAUMEE RIVER NEAR DEFIANCE
* UNTIL THURSDAY MORNING.
* AT 7 AM TUESDAY THE STAGE WAS 9.9 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY MORNING
AND CREST NEAR 10.1 FEET AROUND 8 PM TUESDAY APRIL 8 AND FALL
BELOW FLOOD STAGE AROUND 8 AM WEDNESDAY APRIL 9.
* AT 10.0 FEET...FLOODING OCCURS IN KINGSBURY AND PONTIAC PARKS.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$4 follow-up statements
027
WGUS83 KIWX 081520
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1120 AM EDT TUE APR 8 2014
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
MAUMEE RIVER AT FORT WAYNE AFFECTING ALLEN AND PAULDING COUNTIES
MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES
SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
DEFIANCE COUNTIES
SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT
COUNTIES
TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
NORTH BRANCH ELKHART RIVER AT COSPERVILLE AFFECTING ELKHART AND
NOBLE COUNTIES
.MINOR FLOODING CONTINUES ALONG AREA RIVERS DUE TO RECENT EXCESSIVE
RAINFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
INC003-OHC125-091520-
/O.EXT.KIWX.FL.W.0066.000000T0000Z-140411T0000Z/
/FTWI3.1.ER.140408T1537Z.140409T1200Z.140410T0000Z.NO/
1120 AM EDT TUE APR 8 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE MAUMEE RIVER AT FORT WAYNE
* UNTIL THURSDAY EVENING.
* AT 11 AM TUESDAY THE STAGE WAS 16.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY AFTERNOON
AND CREST NEAR 17.5 FEET AROUND 8 AM WEDNESDAY APRIL 9 AND FALL
BELOW FLOOD STAGE AROUND 8 PM WEDNESDAY APRIL 9.
* AT 18.0 FEET...THE LOWEST UNPROTECTED CITY STREETS BEGIN TO FLOOD.
A FEW RESIDENTS OF RIVER HAVEN ARE AFFECTED BY HIGH WATER.
&&
LAT...LON 4107 8513 4110 8511 4110 8505 4113 8495
4111 8492 4106 8503
$$
OHC039-069-091519-
/O.EXT.KIWX.FL.W.0067.000000T0000Z-140411T0000Z/
/DEFO1.1.ER.140408T1430Z.140408T1800Z.140410T0000Z.NO/
1120 AM EDT TUE APR 8 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE MAUMEE RIVER NEAR DEFIANCE
* UNTIL THURSDAY EVENING.
* AT 11 AM TUESDAY THE STAGE WAS 10.0 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.1 FEET AROUND 2
PM TUESDAY APRIL 8 AND FALL BELOW FLOOD STAGE AROUND 8 PM
WEDNESDAY APRIL 9.
* AT 10.0 FEET...FLOODING OCCURS IN KINGSBURY AND PONTIAC PARKS.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$
INC003-033-OHC039-091519-
/O.EXT.KIWX.FL.W.0054.000000T0000Z-140413T0400Z/
/NVLI3.1.ER.140404T0405Z.140406T0600Z.140412T0400Z.NO/
1120 AM EDT TUE APR 8 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL LATE SATURDAY NIGHT.
* AT 10 AM TUESDAY THE STAGE WAS 13.2 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.3 FEET AROUND 2
PM TUESDAY APRIL 8 AND FALL BELOW FLOOD STAGE AROUND 12 AM
SATURDAY APRIL 12.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND
LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE
CEDARVILLE RESERVOIR.
&&
LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493
$$
INC001-003-OHC161-091519-
/O.EXT.KIWX.FL.W.0038.000000T0000Z-140410T0900Z/
/DCRI3.1.ER.140404T0007Z.140405T0200Z.140409T0900Z.NO/
1120 AM EDT TUE APR 8 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE SAINT MARYS RIVER NEAR DECATUR
* UNTIL LATE WEDNESDAY NIGHT.
* AT 11 AM TUESDAY THE STAGE WAS 17.8 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS CRESTING AT 17.8 FEET AND WILL FALL BELOW
FLOOD STAGE AROUND 5 AM WEDNESDAY APRIL 9.
* AT 17.5 FEET...COUNTY ROAD 225 NORTH OF PLEASANT MILLS IS FLOODED.
AGRICULTURAL LAND FLOODING INCREASES IN NORTHERN...CENTRAL AND
EASTERN ADAMS COUNTY.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-091519-
/O.EXT.KIWX.FL.W.0041.000000T0000Z-140414T1000Z/
/STRO1.1.ER.140403T2304Z.140406T0700Z.140413T1000Z.NO/
1120 AM EDT TUE APR 8 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE TIFFIN RIVER NEAR STRYKER
* UNTIL MONDAY MORNING.
* AT 10 AM TUESDAY THE STAGE WAS 12.4 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.5 FEET AROUND 2
PM TUESDAY APRIL 8 AND FALL BELOW FLOOD STAGE AROUND 6 AM SUNDAY
APRIL 13.
* AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS
NEAR STRYKER AND FLOOD SOME SECONDARY ROADS.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
INC039-113-091519-
/O.CON.KIWX.FL.W.0058.000000T0000Z-140414T0600Z/
/CPEI3.1.ER.140403T2115Z.140408T1430Z.140414T0000Z.UU/
1120 AM EDT TUE APR 8 2014
THE FLOOD WARNING CONTINUES FOR
THE NORTH BRANCH ELKHART RIVER AT COSPERVILLE
* UNTIL LATE SUNDAY NIGHT.
* AT 10 AM TUESDAY THE STAGE WAS 6.4 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 6.0 FOOT FLOOD STAGE
AROUND 8 PM SUNDAY APRIL 13.
* AT 6.5 FEET...WATER BEGINS TO FLOOD HOUSES ON WALDRON LAKE DRIVE.
&&
LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
4149 8543 4144 8555
$$426
WGUS43 KIWX 090212
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1012 PM EDT TUE APR 8 2014
...FLOODING SEVERITY CHANGED FROM MINOR TO MINOR SEVERITY FOR THE
FOLLOWING RIVERS IN INDIANA...OHIO...
MAUMEE RIVER AT FORT WAYNE AFFECTING ALLEN AND PAULDING COUNTIES
NORTH BRANCH ELKHART RIVER AT COSPERVILLE AFFECTING ELKHART AND
NOBLE COUNTIES
...FLOODING SEVERITY FORECAST TO INCREASE FROM MINOR TO MINOR FOR THE
FOLLOWING RIVERS IN OHIO...INDIANA
MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES
SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
DEFIANCE COUNTIES
SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT
COUNTIES
TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
COUNTIES
.MINOR FLOODING CONTINUES DUE TO RECENT EXCESSIVE RAINFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
INC003-OHC125-100212-
/O.CON.KIWX.FL.W.0066.000000T0000Z-140411T0000Z/
/FTWI3.1.ER.140408T1605Z.140409T0600Z.140410T0000Z.NO/
1012 PM EDT TUE APR 8 2014
THE FLOOD WARNING CONTINUES FOR
THE MAUMEE RIVER AT FORT WAYNE
* UNTIL THURSDAY EVENING.
* AT 10 PM TUESDAY THE STAGE WAS 17.2 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO CREST NEAR 17.3 FEET AROUND 2 AM
WEDNESDAY APRIL 9 AND FALL BELOW FLOOD STAGE AROUND 8 PM
WEDNESDAY APRIL 9.
* AT 17.0 FEET...FLOODING OCCURS IN PARKS AND FARMLAND IN ALLEN
COUNTY. UNPROTECTED LOWLAND AND COUNTY ROADS BECOME AFFECTED BY
FLOOD WATERS.
&&
LAT...LON 4107 8513 4110 8511 4110 8505 4113 8495
4111 8492 4106 8503
$$
OHC039-069-100212-
/O.EXT.KIWX.FL.W.0067.000000T0000Z-140411T2200Z/
/DEFO1.1.ER.140408T1430Z.140409T1200Z.140410T2200Z.NO/
1012 PM EDT TUE APR 8 2014
THE FLOOD WARNING CONTINUES FOR
THE MAUMEE RIVER NEAR DEFIANCE
* UNTIL FRIDAY EVENING.
* AT 10 PM TUESDAY THE STAGE WAS 10.4 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO CREST NEAR 10.7 FEET AROUND 2 PM
WEDNESDAY APRIL 9 AND FALL BELOW FLOOD STAGE AROUND 6 PM THURSDAY
APRIL 10.
* AT 10.0 FEET...FLOODING OCCURS IN KINGSBURY AND PONTIAC PARKS.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$
INC003-033-OHC039-100212-
/O.EXT.KIWX.FL.W.0054.000000T0000Z-140412T0900Z/
/NVLI3.1.ER.140404T0405Z.140406T0600Z.140411T0900Z.NO/
1012 PM EDT TUE APR 8 2014
THE FLOOD WARNING CONTINUES FOR
THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL LATE FRIDAY NIGHT.
* AT 9 PM TUESDAY THE STAGE WAS 12.9 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO CREST NEAR 13.0 FEET AROUND 2 AM
WEDNESDAY APRIL 9 AND FALL BELOW FLOOD STAGE AROUND 5 AM FRIDAY
APRIL 11.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND
LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE
CEDARVILLE RESERVOIR.
&&
LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493
$$
INC001-003-OHC161-100212-
/O.EXT.KIWX.FL.W.0038.000000T0000Z-140411T1800Z/
/DCRI3.1.ER.140404T0007Z.140405T0200Z.140410T1800Z.NO/
1012 PM EDT TUE APR 8 2014
THE FLOOD WARNING CONTINUES FOR
THE SAINT MARYS RIVER NEAR DECATUR
* UNTIL FRIDAY AFTERNOON.
* AT 9 PM TUESDAY THE STAGE WAS 18.4 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AROUND 2 PM
THURSDAY APRIL 10.
* AT 18.5 FEET...COUNTY ROAD 225 NORTH...JUST NORTH OF PLEASANT MILLS
INDIANA IS CLOSED BY FLOOD WATER. LOW LAND AREAS OF KEKIONGA PARK
ON THE SOUTHEAST SIDE OF DECATUR BEGIN FLOODING. FLOODING IS
LIMITED TO FARM LAND IN PLEASANT MILLS INDIANA AND WILSHIRE OHIO.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-100212-
/O.EXT.KIWX.FL.W.0041.000000T0000Z-140413T0600Z/
/STRO1.1.ER.140403T2304Z.140406T0700Z.140412T0600Z.NO/
1012 PM EDT TUE APR 8 2014
THE FLOOD WARNING CONTINUES FOR
THE TIFFIN RIVER NEAR STRYKER
* UNTIL LATE SATURDAY NIGHT.
* AT 9 PM TUESDAY THE STAGE WAS 12.2 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AROUND 2 AM
SATURDAY APRIL 12.
* AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
INC039-113-100212-
/O.CON.KIWX.FL.W.0058.000000T0000Z-140414T0600Z/
/CPEI3.1.ER.140403T2115Z.140408T2130Z.140414T0000Z.UU/
1012 PM EDT TUE APR 8 2014
THE FLOOD WARNING CONTINUES FOR
THE NORTH BRANCH ELKHART RIVER AT COSPERVILLE
* UNTIL LATE SUNDAY NIGHT.
* AT 9 PM TUESDAY THE STAGE WAS 6.4 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AROUND 8 PM
SUNDAY APRIL 13.
* AT 6.5 FEET...WATER BEGINS TO FLOOD HOUSES ON WALDRON LAKE DRIVE.
&&
LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
4149 8543 4144 8555
$$475
WGUS83 KIWX 091457
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1057 AM EDT WED APR 9 2014
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES
SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
DEFIANCE COUNTIES
SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT
COUNTIES
TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
COUNTIES
NORTH BRANCH ELKHART RIVER AT COSPERVILLE AFFECTING ELKHART AND
NOBLE COUNTIES
.MINOR FLOODING CONTINUES ALONG AREA RIVERS DUE TO RECENT EXCESSIVE
RAINFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
OHC039-069-101457-
/O.EXT.KIWX.FL.W.0067.000000T0000Z-140411T1200Z/
/DEFO1.1.ER.140408T1430Z.140409T0600Z.140410T1200Z.NO/
1057 AM EDT WED APR 9 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE MAUMEE RIVER NEAR DEFIANCE
* UNTIL FRIDAY MORNING.
* AT 8 AM WEDNESDAY THE STAGE WAS 10.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.4 FEET AROUND 2
PM WEDNESDAY APRIL 9 AND FALL BELOW FLOOD STAGE AROUND 8 AM
THURSDAY APRIL 10.
* AT 10.0 FEET...FLOODING OCCURS IN KINGSBURY AND PONTIAC PARKS.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$
INC003-033-OHC039-101457-
/O.EXT.KIWX.FL.W.0054.000000T0000Z-140411T2100Z/
/NVLI3.1.ER.140404T0405Z.140406T0600Z.140410T2100Z.NO/
1057 AM EDT WED APR 9 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL FRIDAY AFTERNOON.
* AT 10 AM WEDNESDAY THE STAGE WAS 12.6 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE
AROUND 5 PM THURSDAY APRIL 10.
* AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF
NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST.
JOSEPH RIVER TO THE CEDARVILLE RESERVOIR.
&&
LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493
$$
INC001-003-OHC161-101457-
/O.EXT.KIWX.FL.W.0038.000000T0000Z-140411T1300Z/
/DCRI3.1.ER.140404T0007Z.140405T0200Z.140410T1300Z.NO/
1057 AM EDT WED APR 9 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE SAINT MARYS RIVER NEAR DECATUR
* UNTIL FRIDAY MORNING.
* AT 10 AM WEDNESDAY THE STAGE WAS 17.6 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 17.0 FOOT FLOOD STAGE
AROUND 9 AM THURSDAY APRIL 10.
* AT 17.5 FEET...COUNTY ROAD 225 NORTH OF PLEASANT MILLS IS FLOODED.
AGRICULTURAL LAND FLOODING INCREASES IN NORTHERN...CENTRAL AND
EASTERN ADAMS COUNTY.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-101456-
/O.EXT.KIWX.FL.W.0041.000000T0000Z-140413T0000Z/
/STRO1.1.ER.140403T2304Z.140406T0700Z.140412T0000Z.NO/
1057 AM EDT WED APR 9 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE TIFFIN RIVER NEAR STRYKER
* UNTIL SATURDAY EVENING.
* AT 10 AM WEDNESDAY THE STAGE WAS 12.0 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 11.0 FOOT FLOOD STAGE
AROUND 8 PM FRIDAY APRIL 11.
* AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
INC039-113-101456-
/O.EXT.KIWX.FL.W.0058.000000T0000Z-140416T0000Z/
/CPEI3.1.ER.140403T2115Z.140408T2130Z.140415T1800Z.UU/
1057 AM EDT WED APR 9 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE NORTH BRANCH ELKHART RIVER AT COSPERVILLE
* UNTIL TUESDAY EVENING.
* AT 10 AM WEDNESDAY THE STAGE WAS 6.4 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 6.0 FOOT FLOOD STAGE
AROUND 2 PM TUESDAY APRIL 15.
* AT 6.5 FEET...WATER BEGINS TO FLOOD HOUSES ON WALDRON LAKE DRIVE.
&&
LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
4149 8543 4144 8555
$$559 WGUS83 KIWX 100131 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 931 PM EDT WED APR 9 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. OHC039-069-100201- /O.CAN.KIWX.FL.W.0067.000000T0000Z-140411T1200Z/ /DEFO1.1.ER.140408T1430Z.140409T0600Z.140409T2100Z.NO/ 931 PM EDT WED APR 9 2014 THE FLOOD WARNING IS CANCELLED FOR THE MAUMEE RIVER NEAR DEFIANCE * AT 9 PM WEDNESDAY THE STAGE WAS 9.9 FEET * FLOOD STAGE IS 10.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. * FORECAST...THE RIVER WILL FALL TO NEAR 9.8 FEET AROUND 2 AM THURSDAY APRIL 10. && LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431 $$ INC001-003-OHC161-100201- /O.CAN.KIWX.FL.W.0038.000000T0000Z-140411T1300Z/ /DCRI3.1.ER.140404T0007Z.140405T0200Z.140409T2207Z.NO/ 931 PM EDT WED APR 9 2014 THE FLOOD WARNING IS CANCELLED FOR THE SAINT MARYS RIVER NEAR DECATUR * AT 9 PM WEDNESDAY THE STAGE WAS 16.7 FEET * FLOOD STAGE IS 17.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE WEDNESDAY EVENING. * FORECAST...THE RIVER WILL FALL TO NEAR 16.6 FEET AROUND 2 AM THURSDAY APRIL 10. && LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 8, 6:43 AM EDT, 46 minutes earlier.
Area forecast discussion, Apr 8, 6:43 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 643 AM EDT TUE APR 8 2014 .SYNOPSIS... ISSUED AT 424 AM EDT TUE APR 8 2014 A WEAK FRONTAL BOUNDARY WILL PASS ACROSS THE REGION TODAY...BRINGING A CHANCE FOR MAINLY LIGHT SHOWERS. SKIES WILL CLEAR TONIGHT WITH MOSTLY SUNNY SKIES EXPECTED WEDNESDAY INTO THURSDAY BEFORE YET ANOTHER FRONT ARRIVES. HIGH TEMPERATURES TODAY WILL RANGE FROM THE MID 40S IN AREAS WHERE CLOUD COVER LINGERS TO MID 50S IN CLEAR SPOTS. LOWS WILL DROP TO NEAR FREEZING WITH HIGHS WEDNESDAY REBOUNDING INTO THE 50S. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 424 AM EDT TUE APR 8 2014 FORECAST TRENDING TOWARDS A QUIET PERIOD INTO THE FIRST PART OF THE LONG TERM...BUT NOT BEFORE A FEW KINKS NEED TO BE SORTED OUT. LARGE AREA OF RAIN THAT PERSISTED MUCH OF THE NIGHT WAS RAPIDLY DISSIPATING WITH ONLY SOME LINGERING LIGHT RAIN/DRIZZLE LEFT IN FAR E/SE SECTIONS. GIVEN TRENDS...NOT GOING TO WORRY ABOUT PLACING IN ZONES. FOCUS SHIFTS TO WEAK FRONTAL BOUNDARY WHERE A BAND OF LIGHT SHOWERS HAS PERSISTED ACROSS PORTIONS OF WISCONSIN AND ILLINOIS. HI RES MODELS ALL WEAKENED THIS AS IT WORKED EAST BUT HAVE YET TO SEE THIS OCCUR. AS A RESULT...HARD TO COMPLETELY IGNORE. HAVE DECIDED TO THROW IN A SLGT CHC OF SHOWERS IN FAR WEST AREAS THROUGH 12Z TO COVER THIS AREA...WHICH HOPEFULLY BE WEAKENING. SKY COVER WILL BE KEY TODAY IN CHANCES FOR SHOWERS AS WELL AS AFTERNOON HIGHS. SUBSIDENCE IMMEDIATELY BEHIND THE MAIN AREA OF RAIN AND THE AFOREMENTIONED BAND TO THE WEST HAS ALLOWED FOR LOWER CLOUDS TO SCOUR OUT WITH ONLY SOME MID/HIGH CLOUDS AROUND. AS SUNRISE OCCURS THIS CLEARING AREA SHOULD WORK EAST AND ALLOW A NICE START TO THE DAY IN EASTERN SECTIONS WHERE TEMPS SHOULD RESPOND FAIRLY WELL AS QUICK SHOT OF COOL AIR ARRIVES IN THE AFTERNOON. THE FRONT WILL BE APPROACHING WESTERN AREAS DURING THE MORNING WITH A WEAK DISTURBANCE MOVING THROUGH THE FLOW. THIS MAY SET THE STAGE FOR SOME WIDELY SCT LIGHT SHOWERS IN FAR SW AREAS...EVENTUALLY SPREADING TO EASTERN AREAS IN THE AFTERNOON. WITH POCKETS OF MDT-STEEP LAPSE RATES. WESTERN LOCATIONS SHOULD THEN GET TO BENEFIT FROM AT LEAST LIMITED CLEARING. CURRENT THINKING BASED ON SAT DATA/OBS VS HIGH RES MODELS WHICH ALL SEEMED TO BE OVERZEALOUS IN LL MSTR WITH EXTENSIVE CLOUD COVER SUPPOSEDLY IN PLACE WHERE CURRENT CONDITIONS ARE CLEAR. RATHER LARGE BUST POTENTIAL FOR TEMPS ACROSS THE BOARD WITH CLOUDS POSSIBLY KEEPING TEMPS IN CHECK AND AREAS OF CLEARING CLIMBING QUICKLY INTO EARLY AFTERNOON BEFORE THE FRONT MOVES THROUGH. HAVE TRIED TO CAPTURE AS MUCH AS POSSIBLE IN GRIDS...BUT DAY SHIFT WILL LIKELY NEED TO FINE TUNE GRIDS FURTHER AFTER ASSESSING MORNING SOUNDING AND SAT DATA. MUCH SIMPLER FORECAST FOR TONIGHT AS RIDGING MOVES IN AND ALLOWS FOR CLEARING SKIES AND LOWS DROPPING TOWARDS FREEZING. && .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 424 AM EDT TUE APR 8 2014 DEEP UPR TROF FROM HUDSON BAY SOUTH TO THE LWR MS VALLEY THIS MORNING WILL PROGRESS EAST AND WEAKEN THROUGH WEDNESDAY AS A RATHER STRONG SHRTWV OVER THE GULF OF ALASKA MOVES EAST... FLATTENS WRN RIDGE AND KICKS IT EAST TOWARD THE MIDWEST. THIS WILL ALLOW FOR DRY CONDITIONS AND WARMER TEMPERATURES IN OUR AREA WED WITH HIGHS CLOSE TO NORMAL IN THE M-U50S. TRAILING CDFNT ASSOCIATED WITH THE SHRTWV/SFC LOW MOVG INTO QUEBEC ON THU WILL MOVE THROUGH OUR CWA THU AFTN-NIGHT. FRONTAL E-SEWD PROGRESS SHOULD BE ENHANCED A BIT BY LAKE BREEZE AS GRADIENT WEAKENS IN FRONTAL TROF APCHG OUR AREA DURING THE DAY. THIS SHOULD RESULT IN A MORE SHALLOW FRONTAL SLOPE RESULTING IN POST-FRONTAL SHOWERS PER NAM/SREF SOLUTIONS. GIVEN THIS SCENARIO AND LITTLE PROGGED INSTABILITY KEPT MENTION OF THUNDER OUT OF THE FCST THOUGH A FEW RUMBLES NOT OUT OF THE QUESTION. CDFNT/LAKE BREEZE PUSHING INTO NW PORTION OF CWA BY EARLY AFTN SHOULD LIMIT HIGH TEMPS THERE TO THE 50S/L60S WHILE SERN PORTIONS OF THE AREA EXPECTED TO REACH THE M-U60S. THURSDAY'S CDFNT EXPECTED TO STALL OUT NEAR THE OH VALLEY THU NGT/FRI AS IT BECOMES ORIENTED PARALLEL TO MID LEVEL FLOW. TRAILING WK SHRTWVS MOVG THROUGH THE ZONAL FLOW MAY CAUSE A FEW POST-FRONTAL SHOWERS TO LINGER S-SE PORTION OF CWA INTO FRI... OTRWS EXPECT DRY CONDITIONS AND A LITTLE COOLER TEMPS AS A WK HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE SRN GRTLKS. MEDIUM RANGE MODELS CONT TO SUGGEST A POTENT SHRTWV WILL DIG SE FROM THE NE PACIFIC THROUGH THE ROCKIES TO THE PLAINS THIS WEEKEND. RIDGING IN ADVANCE OF THIS SYSTEM WILL MOVE ACROSS OUR AREA RESULTING IN WARMER THAN NORMAL TEMPS. STILL EXPECT A VERY STRONG COLD FRONTAL BOUNDARY ASSOCIATED WITH THIS UPR TROF AND UNFORTUNATELY MODEL FROPA TIMING DIFFERENCES REMAIN. ECMWF SUGGESTS SHRTWV DIGGING INTO THE WRN U.S. THIS WEEKEND WILL BE STRONGER THAN GFS/GEM RESULTING IN MORE AMPLIFIED UPR FLOW AND A LATER SFC FROPA. FOR NOW STUCK WITH THE MODEL BLEND APPROACH WITH TEMPS TURNING GRDLY COLDER EARLY NEXT WEEK AND HIGH CHC POPS SUNDAY-MONDAY. GIVEN THE STRENGTH OF THIS CDFNT AND CURRENT MODEL DIFFERENCES IN FROPA TIMING... SUSPECT SOME SGFNT ADJUSTMENTS TO THE FCST WILL EVENTUALLY BE NEEDED IN THIS TIME FRAME. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 633 AM EDT TUE APR 8 2014 WKNG SHRTWV MOVG ACROSS ERN WI/IL ACCOMPANIED BY SCT -SHRA MAY HAVE MINIMAL IMPACTS AT SBN EARLY THIS MORNING WITH WORST CASE SCENARIO LOOKING TO BE BRIEF MVFR VSBY RESTRICTIONS. OTRWS... WITH UNSEASONABLY COLD TEMPS ALOFT... EXPECT BKN STRATO CU DECK AND WIDELY SCATTERED -SHRA TO FORM OVER THE AREA TODAY... BUT CIGS SHOULD BE VFR. MORE STABLE MARINE LAYER PUSHING INLAND SHOULD RESULT IN CIGS E-SE OF SBN THIS AFTN. WITH STEEP LOW LEVEL LAPSE RATES TODAY... STRONGER NW WINDS ALOFT WILL MIX DOWN TO THE SFC WITH GUSTS AROUND 20KTS. CLOUDS SHOULD DIMINISH AND NW WINDS DECREASE THIS EVE WITH DIURNAL LOSS OF HEATING AND HIGH PRESSURE RIDGE BUILDING IN. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...FISHER SHORT TERM...FISHER LONG TERM...JT AVIATION...JT VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 8, 5:51 AM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 551 AM EDT TUE APR 8 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-091000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 551 AM EDT TUE APR 8 2014 /451 AM CDT TUE APR 8 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING WILL CONTINUE ALONG SOME RIVERS IN THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MINOR FLOODING MAY CONTINUE ALONG SOME RIVERS IN THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-091000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 551 AM EDT TUE APR 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY MAY BE NEEDED WEDNESDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 7:29 AM EDT | River Flood Warning | IWX | Paulding | 59 hr |
Nearby
River Flood Warnings in Ohio, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.